| Model Number |
091330-06 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It's been reported: the scope had no light or image.No death or (unanticipated) serious deterioration in state of health reported.
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative